Completeness of vector functionals
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 804-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a7,
author = {G. S. Mustafaev and V. S. Shulman},
title = {Completeness of vector functionals},
journal = {Doklady Akademii Nauk},
pages = {804--806},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a7/}
}
G. S. Mustafaev; V. S. Shulman. Completeness of vector functionals. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 804-806. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a7/